Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 34, Issue 1, Summer 1995  pp. 17-56.

Continuity of Schur block-multiplication maps with respect to various topologies

Authors Leo Livshits
Author institution: Department of Mathematics and CS, Colby College, Waterville, ME 04901, USA

Summary:  We consider maps induced on the space of bounded operator matrices via left Schur multiplication by a fixed Schur multiplier matrix. The main goal is to give a complete characterization of those multipliers that induce continuous maps when initial and final topologies are chosen from among the weak, the strong and the norm topologies.

Contents    Full-Text PDF